# SDR UIEA2021022200400

- Difficulty date: February 20, 2021
- Submitted: February 24, 2021
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 76,142 hours, 13,954 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Relay
- Part number: 106144524
- Part serial: 04505
- Condition: Failed
- Location: Ground Buss
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND HANDLING BUS INOP (GROUND HANDLING BUS RELAYS -200, -300) TRANSFERRED TO DMI 142726 MEL 24-22-01-01-01, CAT C, DUE 02MAR21. "M" FUNCTION COMPLIED WITH.  21FEB21 - LP 1250891 - ITEM NR 1 - CVG;  REMOVED AND REPLACED GROUND HANDLING RELAY IAW AMM 24-51-01.  THIS CLEARS MDDR 142726.
